# SDR UPS99830309

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Ws 1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, AFT PIT STA 1340 L27R CORRODED.  FABRICATED AND INSTALLED NEW LONGERON SECTION AND NEW SPLICE P/N DC8 -53B-900-3 IAW DC8 SRM 53-2-2, 51-1-24 AND 51-1-21D.
